Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 23, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 31, 2013, 9:17 PM EDT. It took effect at Apr 1, 2013, 6:00 AM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2013, 9:17 PM EDT (01:17 UTC)
- In effect from
- Apr 1, 2013, 6:00 AM EDT
- Expired
- Apr 3, 2013, 3:54 PM EDT
- In force
- 58 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
851 WHUS71 KCLE 010117 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 917 PM EDT SUN MAR 31 2013 LEZ146>149-010930- /O.NEW.KCLE.SC.Y.0023.130401T1000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 917 PM EDT SUN MAR 31 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 4 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL BECOME NORTHWEST BY MONDAY MORNING WHILE INCREASING TO 15 TO 25 KNOTS. WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO WEDNESDAY BEFORE DIMINISHING. WAVES WILL BUILD TO 3 TO 5 FEET BY DAYBREAK MONDAY THEN CONTINUE TO BUILD TO 5 TO 7 FEET BY LATE MONDAY. WAVES WILL DIMINISH TO 2 TO 4 FEET BY LATE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-010930- /O.NEW.KCLE.SC.Y.0023.130401T1000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 917 PM EDT SUN MAR 31 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 10 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 10 PM EDT TUESDAY. * WINDS AND WAVES: WEST WINDS WILL BECOME NORTHWEST BY MONDAY MORNING WHILE INCREASING TO 15 TO 25 KNOTS. WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO MONDAY NIGHT THEN SLOWLY DIMINISH LATE MONDAY NIGHT THROUGH TUESDAY EVENING. WAVES WILL BUILD TO 3 TO 5 FEET BY DAYBREAK MONDAY THEN CONTINUE TO BUILD TO 4 TO 6 FEET BY LATE MONDAY. WAVES WILL DIMINISH TO 2 TO 4 FEET BY LATE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
11 follow-up statements
646 WHUS71 KCLE 010808 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EDT MON APR 1 2013 LEZ146>149-011615- /O.CON.KCLE.SC.Y.0023.130401T1000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 AM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL BECOME WEST TODAY AND THEN SHIFT TO NORTHWEST TONIGHT INTO TUESDAY. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-011615- /O.CON.KCLE.SC.Y.0023.130401T1000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 408 AM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL BECOME WEST TODAY AND CONTINUE THROUGH TUESDAY NIGHT. WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET TODAY AND TO 5 TO 7 FEET TONIGHT CONTINUING THROUGH TUESDAY. THE WAVES WILL SUBSIDE TO 3 TO 5 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
742 WHUS71 KCLE 011358 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EDT MON APR 1 2013 LEZ146>149-012200- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 AM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL BECOME WEST TODAY AND CONTINUE THROUGH TUESDAY NIGHT. WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET TODAY AND TO 5 TO 7 FEET TONIGHT CONTINUING THROUGH TUESDAY. THE WAVES WILL SUBSIDE TO 3 TO 5 FEET TUESDAY NIGHT AND CONTINUE TO FALL WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-012200- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 958 AM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL BECOME WEST TODAY AND THEN SHIFT TO NORTHWEST TONIGHT INTO TUESDAY. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
945 WHUS71 KCLE 011946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT MON APR 1 2013 LEZ146>149-020400- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 25 KNOTS WILL CONTINUE THROUGH TUESDAY NIGHT AND SHIFT TO NORTHWEST ON WEDNESDAY. WAVES OF 4 TO 6 FEET WILL BUILD TO 5 TO 7 FEET TUESDAY. THE WAVES WILL SUBSIDE TO 3 TO 5 FEET TUESDAY NIGHT AND CONTINUE TO FALL WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-020400- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 346 PM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL SHIFT TO NORTHWEST TUESDAY. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO TUESDAY AFTERNOON...BEFORE STARTING TO DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
595 WHUS71 KCLE 020226 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1026 PM EDT MON APR 1 2013 LEZ146>149-021030- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1026 PM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH WEDNESDAY. WAVES OF 4 TO 6 FEET WILL BUILD TO 5 TO 7 FEET TUESDAY. THE WAVES WILL SUBSIDE TO 3 TO 5 FEET TUESDAY NIGHT AND CONTINUE TO FALL WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-021030- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1026 PM EDT MON APR 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: WEST TO NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE THROUGH TUESDAY. WAVES OF 3 TO 5 FEET WILL PERSIST INTO TUESDAY AFTERNOON...BEFORE STARTING TO DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
819 WHUS71 KCLE 020744 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 AM EDT TUE APR 2 2013 LEZ146>149-021545- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 344 AM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST AT 10 TO 20 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY. WAVES OF 5 TO 7 FEET TODAY WILL SUBSIDE TO 3 TO 5 FEET TONIGHT AND SUBSIDE TO 2 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-021545- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 344 AM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST TO NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE THROUGH THIS EVENING. WAVES OF 3 TO 5 FEET WILL PERSIST INTO THE AFTERNOON...BEFORE STARTING TO DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
952 WHUS71 KCLE 021406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EDT TUE APR 2 2013 LEZ146>149-022215- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1006 AM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST ON WEDNESDAY. WAVES OF 5 TO 7 FEET TODAY WILL SUBSIDE TO 3 TO 5 FEET TONIGHT AND 2 TO 4 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-022215- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1006 AM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: WEST TO NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE THROUGH THIS EVENING. WAVES OF 3 TO 5 FEET WILL PERSIST INTO THE AFTERNOON...BEFORE STARTING TO DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
584 WHUS71 KCLE 022004 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EDT TUE APR 2 2013 LEZ142>145-022115- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-130403T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 404 PM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DECREASE...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ146-022115- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ AVON POINT TO WILLOWICK OH- 404 PM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DECREASE...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ147>149-030415- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 404 PM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST ON WEDNESDAY. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO WEDNESDAY BEFORE STARTING TO DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
359 WHUS71 KCLE 030158 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 PM EDT TUE APR 2 2013 LEZ147>149-031000- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 PM EDT TUE APR 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST ON WEDNESDAY. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO WEDNESDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
905 WHUS71 KCLE 030743 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 AM EDT WED APR 3 2013 LEZ147>149-031545- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 AM EDT WED APR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SLOWLY DECREASE TODAY. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
740 WHUS71 KCLE 031405 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 AM EDT WED APR 3 2013 LEZ147>149-032000- /O.CON.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1005 AM EDT WED APR 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SLOWLY DECREASE TODAY. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
673 WHUS71 KCLE 031954 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EDT WED APR 3 2013 LEZ147>149-032100- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-130403T2000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 354 PM EDT WED APR 3 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY AND WILL CONTINUE TO DECREASE OVERNIGHT AS STRONG HIGH PRESSURE BUILDS OVERHEAD. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 31, 7:00 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 31, 7:00 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 700 PM EDT SUN MAR 31 2013 .SYNOPSIS... A COLD FRONT WILL PUSH ACROSS THE AREA TONIGHT. A SECOND STRONGER COLD FRONT WILL MOVE ACROSS THE AREA MONDAY SETTING UP POTENTIAL FOR A LITTLE LAKE EFFECT SNOW IN THE SNOWBELT. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED TO ACCOUNT FOR THE PARTIAL CLEARING THROUGH THE EVENING. PREVIOUS...COLD FRONT JUST INTO NW OH WITH THE BACK EDGE OF THE RAIN JUST EAST OF CLEVELAND. EXPECT FRONT TO PUSH SOUTHEAST OF THE AREA TONIGHT. ALL 3 MODELS CONTINUE TO PRODUCE PRECIP OVERNIGHT WITH THE FRONT BUT ALL 3 MODELS HAVE BEEN OVERDOING THE PRECIP TODAY. FOR THE FORECAST MOVE THE RAIN NOW OVER NE OH/NW PA EAST OF THE AREA BY EARLY EVENING. THEN KEEP IT DRY FOR THE MAJORITY OF THE NIGHT. DO BRING IN A CHANCE OF SNOWS SHOWERS AFTER MIDNIGHT IN THE SNOWBELT AS COULD SEE A LITTLE LAKE ENHANCE SNOW. AS DRY AS IT IS ACCUMULATION SHOULD BE LITTLE OR NONE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... COULD SEE A FEW LINGERING FLURRIES ACROSS SNOWBELT MONDAY MORNING BUT SO DRY DONT EXPECT TO SEE MUCH MORE THAN THAT. MODELS MOVE SECONDARY FRONT NOW ACROSS NORTHERN LAKES ACROSS THE AREA TOMORROW. DO NOT EXPECT MUCH WITH THE FRONT...BUT BUT AS COLDER AIR MOVES OVER THE LAKE POTENTIAL FOR MARGINAL LAKE EFFECT DOES SET UP MONDAY NIGHT. THE 850MB TEMPS DIP TO MINUS 14C MONDAY NIGHT...WITH INCREASED MOISTURE WENT LIKELY POPS IN SNOWBELT...BUT LIMITED AMOUNTS. CHANCE FOR A LITTLE LAKE EFFECT SNOW LINGERS INTO MID WEEK WITH A SERIES OF WEAK UPPER SHORT WAVES MOVING ACROSS EASTERN LAKES. BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH THE PERIOD. && .LONG TERM /THURSDAY THROUGH SUNDAY/... HIGH PRESSURE WILL BE MOVING OFF THE MIDDLE ATLANTIC COAST ON THURSDAY. WE WILL HAVE TO WATCH A STORM SYSTEM MOVING ACROSS THE UPPER GREAT LAKES ON THURSDAY AS IT EVENTUALLY BRINGS A WEAKENING COLD FRONT ACROSS THE REGION ON FRIDAY. THIS MAY ALLOW FOR SLIGHTLY COOLER CONDITIONS FOR FRIDAY AFTERNOON. IN ANY EVENT IT APPEARS THAT THE REGION WILL BE DRY THROUGH THE EXTENDED WITH TEMPERATURES VERY CLOSE TO SEASONAL AVERAGES. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A SECOND COLD FRONT WILL MAKE ITS WAY ESE ACROSS THE TAF SITES THROUGH ABOUT 06Z TO SHIFT THE SW FLOW TO WEST THEN WNW INTO MON. A FEW SHRA MAY OCCUR WITH THIS FRONT BUT WILL DO LITTLE TO AFFECT CIGS AND VSBYS DUE TO THE BRIEF NATURE OF THE SHRA. WILL SHOW MORE TIMING WITH THESE SHRA OVER THE WEST HALF OF THE AREA WHERE MORE CERTAINTY EXISTS BUT JUST GO WITH VCSH FURTHER EAST. MANY OF THE EVENING SHRA MAY DIE OFF AFTER INSTABILITY FROM DAYTIME HEATING SUBSIDES BY LATE EVENING. AREA OF SCT TO BKN MAINLY VFR CLOUDS SHOULD TEND TO PREVAIL TONIGHT. LAKE EFFECT CONDITIONS WILL BEGIN TO IMPROVE TOWARD DAYBREAK AND CONTINUE TO IMPROVE ON MON. SHOULD JUST BE FLURRIES THRU 18Z BUT BY LATE MON SOMEWHAT HEAVIER SNOW SHOWERS MAY START TO OCCUR AROUND ERI THAT WOULD HAVE MORE AFFECT ON VSBYS. .OUTLOOK...NON VFR POSSIBLE MONDAY NIGHT THROUGH TUESDAY...BUT MOSTLY ACROSS NE OHIO INTO NW PA. && .MARINE... A WEAK COLD FRONT HAS MOVED TO THE CENTRAL PORTION OF THE LAKE THIS AFTERNOON AND SHOULD BE EAST OF THE LAKE DURING THE EVENING. A STRONGER COLD FRONT WILL CROSS THE LAKE MONDAY MORNING WITH AN INCREASE IN NORTHWEST WINDS EXPECTED. IT WILL BE CLOSE TO SMALL CRAFT CONDITIONS BUT HAVE HELD OFF FOR NOW AND WILL ALLOW LATER SHIFTS TO TAKE A LOOK AT THE POTENTIAL. IF IT IS NEEDED IT WILL LIKELY NOT OCCUR UNTIL AFTER SUNRISE. HIGH PRESSURE WILL BUILD ACROSS THE LAKE ON WEDNESDAY THEN MOVE OFF THE MIDDLE ATLANTIC COAST ON THURSDAY. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE UPPER GREAT LAKES ON THURSDAY WITH A WEAKENING COLD FRONT SAGGING ACROSS THE LAKE FRIDAY MORNING. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB/TK SHORT TERM...DJB LONG TERM...MULLEN AVIATION...ADAMS MARINE...MULLEN
Hazardous weather outlook, Mar 31, 4:17 AM EDT, 17 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 417 AM EDT SUN MAR 31 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-010830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 417 AM EDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.